The Fedoryuk Condition and the Łojasiewicz Exponent near a Fibre of a Polynomial

Volume 52 / 2004

Tomasz Rodak Bulletin Polish Acad. Sci. Math. 52 (2004), 227-229 MSC: 14R25, 58K55, 58K05. DOI: 10.4064/ba52-3-2

Abstract

We give a description of the set of points for which the Fedoryuk condition fails in terms of the Łojasiewicz exponent at infinity near a fibre of a polynomial.

Authors

  • Tomasz RodakFaculty of Mathematics
    Łódź University
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image